# SDR FDEA201802060309

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 32,623 hours, 19,500 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE THRUST LEVER FROZE IN FLIGHT AT APROXIMTELY  1.5  EPR, WHILE PASSING 30,000 FT, TURNED AUTOTHROTTLES OFF AND MADE NO DIFFERENCE. ABLE TO BREAK LOOSE WITH A SUBSEQUENT BIND, BROKE FREE  AGAIN AND WAS OK THE REMAINDER OF THE FLIGHT.   PERFORMED AN INSPECTION AND CHECK OF FUEL FLOW GOVERNOR, THE  INPUT LEVER TORQUE IS WITHIN LIMITS IAW AMM  73-21-01-6.  CHECKED LOWER ,INTERMEDIATE AND UPPER CONTROL BOX ASSEMBLIES IAW AMM 76-11-10-6,  NO  DEFECTS FOUND.  PERFORMED A THROTTLE  PUSH-PULL CHECK IAW 76-11-00-5, FOUND TO BE  WITHIN LIMITS.   PERFORMED AN AUTO THROTTLE  TEST IAW 22-10-00-5, NO FAULTS.   PERFORMED A NR 1 ENG IDLE RUN, OPS CHECKED NORMAL. THROTTLE MOVES FREE WITH NO BINDING.
